Mathematische Zeitschrift

, Volume 227, Issue 4, pp 583–605

Axioms for bundle transfers and traces

  • James C. Becker
  • Reinhard E. Schultz

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • James C. Becker
    • 1
  • Reinhard E. Schultz
    • 1
  1. 1. Department of Mathematics, Purdue University, West Lafayette, IN 47907, USA US

Personalised recommendations